Alert archive / New Mexico / Heat Advisories in 2021
Heat Advisory 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this heat advisory at Jun 19, 2021, 2:56 AM MDT for 8 counties in New Mexico. It took effect at Jun 20, 2021, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2021, 2:56 AM MDT (08:56 UTC)
- In effect from
- Jun 20, 2021, 12:00 PM MDT
- Expired
- Jun 20, 2021, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Chaves County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 13 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 3869 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
153 WWUS75 KABQ 190856 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 256 AM MDT Sat Jun 19 2021 NMZ201-191800- /O.NEW.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ /O.CON.KABQ.HT.Y.0008.210619T1900Z-210620T0200Z/ Northwest Plateau- 256 AM MDT Sat Jun 19 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * WHAT...Temperatures near 100 degrees are expected today and again on Sunday. * WHERE...Northwest Plateau. * WHEN...For the first Heat Advisory, from 1 PM this afternoon to 8 PM MDT this evening. For the second Heat Advisory, from 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ219-191800- /O.NEW.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Middle Rio Grande Valley/Albuquerque Metro Area- 256 AM MDT Sat Jun 19 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * WHAT...Temperatures near 100 degrees are expected on Sunday. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ Shoemake
5 follow-up statements
066 WWUS75 KABQ 191808 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1208 PM MDT Sat Jun 19 2021 NMZ201-200215- /O.CON.KABQ.HT.Y.0008.210619T1900Z-210620T0200Z/ /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Northwest Plateau- 1208 PM MDT Sat Jun 19 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * WHAT...For the first Heat Advisory, temperatures up to 99 expected. For the second Heat Advisory, temperatures up to 98 expected. * WHERE...Northwest Plateau. * WHEN...For the first Heat Advisory, until 8 PM MDT this evening. For the second Heat Advisory, from 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. Monitor the latest forecasts and warnings for updates. && $$ NMZ219-200215- /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Middle Rio Grande Valley/Albuquerque Metro Area- 1208 PM MDT Sat Jun 19 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * WHAT...Temperatures up to 102 expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ 12
734 WWUS75 KABQ 200140 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 740 PM MDT Sat Jun 19 2021 NMZ201-201100- /O.EXP.KABQ.HT.Y.0008.000000T0000Z-210620T0200Z/ /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Northwest Plateau- 740 PM MDT Sat Jun 19 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... * WHAT...High temperatures ranging from the mid 90s to near 102 degrees. * WHERE...Northwest Plateau. * WHEN...From 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ219-201100- /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Middle Rio Grande Valley/Albuquerque Metro Area- 740 PM MDT Sat Jun 19 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY... * WHAT...High temperatures ranging from the upper 90s to near 103 degrees. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 1 PM to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$
748 WWUS75 KABQ 200829 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 229 AM MDT Sun Jun 20 2021 NMZ238-201800- /O.EXB.KABQ.HT.Y.0009.210620T1800Z-210621T0200Z/ Chaves County Plains- 229 AM MDT Sun Jun 20 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 108 expected. * WHERE...Chaves County Plains. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ201-219-201800- /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area- 229 AM MDT Sun Jun 20 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... * WHAT...Temperatures around 100 degrees are expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Northwest Plateau. * WHEN...From 1 PM this afternoon to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ Shoemake
386 WWUS75 KABQ 201805 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1205 PM MDT Sun Jun 20 2021 NMZ238-210200- /O.CON.KABQ.HT.Y.0009.000000T0000Z-210621T0200Z/ Chaves County Plains- 1205 PM MDT Sun Jun 20 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 108. * WHERE...Chaves County Plains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ201-219-210200- /O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/ Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area- 1205 PM MDT Sun Jun 20 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Temperatures up to 100 expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, and Northwest Plateau. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ CHJ
516 WWUS75 KABQ 210142 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 742 PM MDT Sun Jun 20 2021 NMZ201-219-238-210245- /O.EXP.KABQ.HT.Y.0009.000000T0000Z-210621T0200Z/ Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area- Chaves County Plains- 742 PM MDT Sun Jun 20 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Temperatures will continue to slowly cool down this evening, reducing the threat for heat related illness. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this heat advisory went out at Jun 19, 2:54 AM MDT, 2 minutes earlier.
Area forecast discussion, Jun 19, 2:54 AM MDT, 2 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 254 AM MDT Sat Jun 19 2021 .SYNOPSIS... The stretch of oppressive heat continues today, reaching new record highs Sunday for a number of locations. Many lower elevation areas will see highs break through the 100F mark. Scattered afternoon storms will again favor the western and northern mountains today, with storms over the Sangre de Cristo’s being more on the wet side as they move out over the northeastern plains. A few storms could become strong or severe near the CO border. Heat relief arrives early Monday through eastern NM, where highs will fall 20F to 25F from Sunday’s readings. The heat will remain unfortunately for areas west of the Rio Grande. Temperatures warm back up across the eastern plains Tuesday and beyond with some hope of a monsoon plume of moisture arriving into the desert southwest, however forecast confidence in this happening is low. && .DISCUSSION... SHORT TERM...(TODAY AND SUNDAY)... High pressure aloft has weakened, and the center of the dome will nudge southwestward into AZ today. This will allow perturbed westerly flow aloft to feed into Colorado and just skim the northern border of NM where a shortwave trough is projected to move through today. While PWATs will generally hover in a 0.6 to 0.8 inch range with a southwest-northeast oriented ribbon of slightly higher values over NM, the focus for convection will be found along the north central to northeastern zones of NM this afternoon. Surface dewpoints will drop to the 30’s around the Continental Divide today, keeping a continued trend of dry thunderstorms with little measurable rainfall there, and modest increases in dewpoints over the northern zones will introduce a slight increase in the likelihood of measurable rainfall. In northern Colfax and northern Union counties steady southerly surface winds veering to a more westerly direction into the mid troposphere will yield increased shear and a strong or marginally severe cell cannot be ruled out. Otherwise, more near record high temperatures are expected today with a heat advisory staying intact for the northwest plateau to include Farmington where consistent highs near 100 will persist. Into Sunday the upper high will have settled close to the Sonoran desert and today’s shortwave trough will have exited into the plains with lighter northwest flow aloft left over NM. This northwest flow will bring some drier boundary layer air that will ultimately drop the PWATs to a 0.5 to 0.7 inch range and be the limiter for storms on Sunday afternoon. Isolated to scattered storms will still be possible, but the coverage will be quite limited to the Sangre de Cristo and Sacramento mountains and areas immediately downstream. This drier air will also allow temperatures to creep up by 2 to 6 degrees in many zones with more record highs possible. Will go ahead and set up a heat advisory again for Farmington and will also add one for the ABQ metro based on a second consecutive day of readings hovering around 100F. LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)... A significant pattern change is in-store to start the long term period Monday with the arrival of a potent backdoor cold front through eastern NM. A much cooler and moist air mass will follow in its wake, dropping daytime highs back 20F-25F from Sunday’s readings. Confidence continues to grow that this front will edge into the Rio Grande Valley, sending an east canyon wind through the gaps of the central mountain chain to Santa Fe and Albuquerque Monday morning. The benefits seem to end there however, which is still saying a lot given the heat relief. However, modeled cross-sections across the eastern plains are showing a notable capping inversion above the moist boundary layer which will inhibit storm growth. Still left in a chance for afternoon storms to still break through along the east slopes of the Sangre de Cristo Mountains where the strongest northwest flow aloft will reside, overriding easterly upslope flow at the surface. The west looks to remain dry and hot staying west of the frontal boundary, with isolated and mostly dry afternoon storm activity favoring the Gila region. The heat relief looks to be short-lived as the upper high migrates over southern NM with drier westerlies infiltrating further over northern and central NM. Southerly return flow across the eastern plains will also aid in warming temperatures back up. This warming trend continues through the middle of the week as the upper high repositions itself over western TX as a upper level low approaches the Pacific coastline. This setup could favor a decent monsoon plume of subtropical moisture into the desert southwest, however confidence is low regarding the strength and position of said plume. Regardless, any enhancement of afternoon storm activity would favor western NM where there is a dire need for wetting precipitation. 52/24 && .FIRE WEATHER... Some breezy to locally windy conditions will become established this afternoon in portions of the northwest plateau and also along the interface of the central mountain chain with the eastern high plains of NM. With relatively low dewpoints and hot temperatures, this will create some spotty critical fire weather conditions this afternoon. Likely of more concern will be another day of scattered dry thunderstorms, primarily over and near the Continental Divide, but also extending toward the Tusas mountains and the NM-CO border. Stiffer breezes in western NM on Sunday will bring drier air and a few hours of spotty critical conditions to areas along/west of the Continental Divide. Thunderstorm potential will shift farther east due to the arrival of the drier air, with most of the storms being of a drier variety over the Sangre de Cristos and northeast highlands, and all of the forecast area will succumb to critically low afternoon humidity and above average temperatures. After a brief respite from the heat on Monday due to a significant backdoor cold front, the trend of hotter than average temperatures and isolated to occasionally scattered afternoon and evening thunderstorms will quickly be reinstated by the mid to latter part of the week. This will bring fire weather concerns back to the curing of fuels from the heat and low afternoon humidity while a threat for lightning ignitions resumes. 52 && .AVIATION... 06Z TAF CYCLE Remnant showers will continue to diminish through the early morning hours, and a few associated strong and erratic wind gusts will be possible in localized areas. By 19/0900UTC a slow clearing trend should ensue across northern and central New Mexico into the late morning. High pressure aloft will start to shift farther southwestward of New Mexico, and a disturbance aloft will move over southern Colorado during the day Saturday. This will introduce a bit more thunderstorm coverage to north central to northeastern New Mexico Saturday afternoon with brief downpours and gusty downburst winds posing the main threats and perhaps a strong cell with some hail in far northeastern parts of the state. Hot temperatures and consequently high density altitude readings will also be in place Saturday, creating difficult ascents for some aircraft. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 100 63 100 62 / 0 5 0 0 Dulce........................... 92 50 93 50 / 20 10 10 5 Cuba............................ 93 59 94 59 / 20 20 0 5 Gallup.......................... 97 54 97 53 / 10 20 5 0 El Morro........................ 92 54 92 58 / 20 30 5 0 Grants.......................... 95 58 95 55 / 20 30 5 0 Quemado......................... 92 58 93 61 / 20 20 5 0 Magdalena....................... 93 65 95 68 / 20 20 5 0 Datil........................... 91 59 93 64 / 30 30 5 0 Reserve......................... 98 55 99 56 / 20 20 10 0 Glenwood........................ 100 64 102 62 / 20 20 10 0 Chama........................... 85 48 85 48 / 40 20 20 5 Los Alamos...................... 87 62 91 64 / 20 20 10 5 Pecos........................... 90 61 92 59 / 30 30 20 5 Cerro/Questa.................... 83 50 84 50 / 50 20 20 10 Red River....................... 75 43 77 45 / 60 30 30 10 Angel Fire...................... 79 36 81 36 / 50 20 30 10 Taos............................ 89 50 90 51 / 40 10 20 5 Mora............................ 84 53 87 52 / 40 30 20 10 Espanola........................ 94 60 97 62 / 20 20 5 5 Santa Fe........................ 90 61 92 64 / 20 30 10 5 Santa Fe Airport................ 95 59 97 61 / 20 30 10 5 Albuquerque Foothills........... 96 69 97 71 / 10 20 5 0 Albuquerque Heights............. 98 71 99 71 / 10 20 5 0 Albuquerque Valley.............. 100 66 101 68 / 10 20 5 0 Albuquerque West Mesa........... 98 70 99 70 / 10 20 5 0 Belen........................... 100 68 103 70 / 10 20 5 0 Bernalillo...................... 99 67 101 68 / 10 20 0 0 Bosque Farms.................... 99 65 101 67 / 10 20 5 0 Corrales........................ 100 67 101 69 / 10 20 5 0 Los Lunas....................... 99 65 101 67 / 10 20 5 0 Placitas........................ 97 66 99 68 / 10 20 5 0 Rio Rancho...................... 99 69 101 69 / 10 20 5 0 Socorro......................... 100 69 103 72 / 10 20 5 0 Sandia Park/Cedar Crest......... 93 65 94 64 / 10 20 5 0 Tijeras......................... 95 65 97 65 / 10 20 5 0 Edgewood........................ 95 60 97 60 / 10 20 10 5 Moriarty/Estancia............... 96 56 98 57 / 20 30 10 5 Clines Corners.................. 91 60 93 58 / 20 30 10 5 Mountainair..................... 93 62 96 62 / 10 20 10 0 Gran Quivira.................... 93 63 96 62 / 10 20 10 5 Carrizozo....................... 96 67 100 66 / 5 10 10 5 Ruidoso......................... 90 57 95 61 / 5 5 20 5 Capulin......................... 87 54 88 52 / 40 40 20 20 Raton........................... 90 53 92 54 / 40 30 20 20 Springer........................ 92 54 95 57 / 40 30 20 10 Las Vegas....................... 87 55 91 54 / 30 30 20 10 Clayton......................... 95 63 96 58 / 20 30 10 20 Roy............................. 93 59 95 59 / 20 30 20 10 Conchas......................... 100 64 102 64 / 10 20 10 10 Santa Rosa...................... 98 65 101 64 / 10 20 10 5 Tucumcari....................... 102 70 104 66 / 0 10 10 10 Clovis.......................... 97 67 101 65 / 0 5 10 10 Portales........................ 98 68 103 67 / 0 5 10 10 Fort Sumner..................... 100 70 105 68 / 0 10 10 5 Roswell......................... 102 70 108 71 / 0 0 10 5 Picacho......................... 96 66 101 67 / 0 5 20 5 Elk............................. 92 63 97 64 / 0 0 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM this afternoon to 8 PM MDT this evening for the following zones... NMZ201. Heat Advisory from 1 PM to 8 PM MDT Sunday for the following zones... NMZ201-219. &&
Hazardous weather outlook, Jun 18, 3:37 AM MDT, 23 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 337 AM MDT Fri Jun 18 2021 NMZ201>241-191100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 337 AM MDT Fri Jun 18 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Near record to record high temperatures are expected over central and western New Mexico today. A Heat Advisory is in effect from noon until 8 PM MDT for areas around Farmington where temperatures are expected to be near 100 degrees for the 6th day in a row. Isolated afternoon and evening showers and thunderstorms along and west of the Central Mountain Chain will likely produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Near record to record high temperatures will persist through the weekend, and especially on Sunday. Isolated to scattered afternoon and evening showers and thunderstorms today and Saturday will likely produce gusty and erratic winds. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report strong wind gusts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:07 PM MDT | Special Weather Statement | ABQ | Los Alamos | 23 min |
| Jun 19, 1:58 PM MDT | Special Weather Statement | ABQ | Santa Fe | 32 min |
| Jun 19, 3:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 19, 3:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 19, 3:33 PM MDT | Special Weather Statement | ABQ | Socorro | 27 min |
| Jun 19, 4:17 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
Nearby
Heat Advisories in New Mexico, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.